# SDR FDEA201406031286

- Difficulty date: June 3, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 22,409 hours, 12,195 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5361099620195
- Condition: Cracked
- Location: Frame 12a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK 5/8 INCH, WAS FOUND AT FRAME 12A RT FITTING AREA.    R & R FITTING IAW EO 6-5340-7-5002 PT8.  REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
